MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Catalog Number DYND11532
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, a 30 cc foley catheter ruptured while being used for iol.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, a 30 cc foley catheter ruptured while being used for iol.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved historical data analysis and trend analysis, and that the device was not returned.The investigation identified a usage problem, and the cause was traced to the user.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d9, h3, and h6.After further investigation, it has been determined that the investigation involved testing of the actual device, an analysis of production records, a historical data analysis, and a trend analysis.A sample of the reported product was returned and evaluated on 4/21/26.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
MDR Report Key24583530
Report Number1417592-2026-00220
Device Sequence Number10391213
Product Code EZL
UDI-Device Identifier10080196170982
UDI-Public10080196170982
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11532
Device Lot Number59225051428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/19/2026
04/21/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/05/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown